Record number :
1562483
Title of article :
Bivariate second-order linear partial differential equations and orthogonal polynomial solutions
Author/Authors :
Area، نويسنده , , I. and Godoy، نويسنده , , E. and Ronveaux، نويسنده , , A. and Zarzo، نويسنده , , A.، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2012
Pages :
21
From page :
1188
To page :
1208
Abstract :
In this paper we construct the main algebraic and differential properties and the weight functions of orthogonal polynomial solutions of bivariate second-order linear partial differential equations, which are admissible potentially self-adjoint and of hypergeometric type. General formulae for all these properties are obtained explicitly in terms of the polynomial coefficients of the partial differential equation, using vector matrix notation. Moreover, Rodrigues representations for the polynomial eigensolutions and for their partial derivatives of any order are given. As illustration, these results are applied to a two parameter monic Appell polynomials. Finally, the non-monic case is briefly discussed.
Keywords :
Bivariate orthogonal polynomials , Connection problems , Rodrigues formula , Second-order admissible potentially self-adjoint partial differential equations of hypergeometric type , Generalized Kampé de Fériet hypergeometric series , appell polynomials
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2012
Link To Document :
بازگشت